# SDR CAL960429

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GYE - FLT 0777 - THE NR 2 TIRE RUPTURED ON TAKEOFF FROM UIO RESULTING IN DAMAGE TO HYDRAULIC LINES WITH FLUID LOSS FROM 'A' AND 'B' HYDRAULIC SYSTEM.  THE AIRCRAFT WAS DIVERTED TO GYE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DAMAGE TO THE LT INBD T/E FLAP, NR 1 ENGINE FAN BLADES, AND APU GROUND CONTROL PANEL IN LT WHEELWELL.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE FOR REPAIR.  THE SDR WILL REMAIN OPEN FOR PART INFO PENDING CORRECTIVE ACTION.  SUPPLEMENT - THE NR 1 AND NR 2 TIRES WERE REPLACED.  THE DAMAGED HYD LINES IN LT MLG WHEELWELL WERE REPLACED.  DAMAGE TO ACFT FROM IMPACT BY TIRE DEBRIS REPAIRED.  THE NR 1 ENGINE FIRST STAGE FAN WAS REPLACED.  (X)
